MSHIMA Annual Meeting

Agenda

3.0 CEUsJune 19, 2024 - Ticketed Workshop
6.0 CEUsJune 20, 2024
3.0 CEUsJune 21, 2024
9.0 CEUsOn-Demand Sessions
21.0 CEUsTotal

* The agenda and speakers are subject to change without notice. *

Wednesday — June 19, 2024

1:00 PM – 4:00 PM

(high level, highlight telehealth)

Pre-Conference Registration – Cost: $75


This session will explore new and existing diagnostic codes for rural health clinics to use for the various procedures and diagnoses in an office visit, as well as billing strategies and best practices.

3.0 hrs   Data Structure, Content and Information Governance   

Thursday — June 20, 2024

8:00 AM

Check-In, Breakfast, and Vendor Discovery

9:00 AM
Keynote

This Keynote presentation will tell Bob’s personal story of how change can impact any of our lives at any time.  The objective is to challenge anyone and everyone to appreciate the gift of life we all are given as it can change at any moment. The focus is on learning to love and forgive others to make life so much more meaningful.

1.0 hrs   Organizational Management and Leadership   

10:00 AM

This presentation will provide participants with an interactive review of the AHIMA Code of Ethics. The presentation will begin by introducing foundational ethical concepts then an in-depth review of the AHIMA code of ethics.

Learning Objectives:

  • Explore the meaning of ethics.
  • Familiarize participants with the key principles and theories associated with ethics.
  • Understand the importance of a code of ethics in guiding professional behavior.
  • Discuss the ethical responsibilities of HIM professionals in various professional contexts.
  • Explore real-world examples and case studies to illustrate ethical dilemmas and decision-making processes.

1.0 hrs   Health Law and Compliance   

11:00 AM

Break

11:15 AM

Track 1

Help prepare users for the move to ICD-11. Discuss the background, structural mechanisms, and anticipated impact of ICD-11.

1.0 hrs   Evolving Topics   

11:15 AM

Track 2

How to start a department from ground zero/how to use your knowledge & experience to create different aspects/ areas for our profession.

1.0 hrs   Organizational Management and Leadership   

12:15 PM

Break

12:30 PM

This meeting will introduce 2024 award winners, scholarship recipients, conduct officer election, and any other association business.

1:15 PM

This session dives into fostering a culture that embraces change within your HIM department. Learn practical strategies to navigate constant industry evolution, build staff resilience, and drive successful implementation of new technologies and workflows.

1.0 hrs   Organizational Management and Leadership   

2:15 PM

Break/Vendor Reception

2:45 PM

Track 1

This presentation talks about the annual update to the CPT code set created 349 editorial changes, including 230 additions, 49 deletions, and 70 revisions. With 11,163 codes that describe the medical procedures and services available to patients, the CPT code set continues to grow and evolve with the rapid pace of innovation in medical science and health technology.

Learning Objectives:

The objective of this presentation is to discuss about important CPT changes for 2024 which are the consolidation of over 50 previous codes that streamline the reporting of immunizations for COVID-19. The code and guideline changes by chapter are discussed separately in this presentation so that the attendees will be clear before the implementation of the new code set and guidelines in 2024.

1.0 hrs   Clinical Foundations   

2:45 PM

Track 2

The purpose is to educate the attendees around how Datavant applied Six Sigma to improve the overall quality of ROI and how they can take these lessons learned and apply it to other areas within their department.

1.0 hrs   Informatics, Analytics and Data Use   

3:45 PM

Break

4:00 PM

The presentation will break down the alphabet soup of acronyms that impact Health Information Management, from regulatory trends to emerging technologies. We all explore the market dynamics that are spurring interoperability solutions and the criteria for evaluating smart, scalable Release of Information offerings. With a focus on privacy, quality, and efficiency, we will dive into real-world experience from HIM teams on the frontlines and how they are using digital solutions to manage the increasing volume of requests.

1.0 hrs   Data Structure, Content and Information Governance   Informatics, Analytics and Data Use   

5:00 PM

Adjourn Day 1

6:00 PM

Ship Island Ferry!

Friday — June 21, 2024

7:30 AM

Check-In and Vendor Discovery

8:30 AM

This presentation defines PSI 90, its impact beyond the financial statements of acute care hospitals, and tips on working with your organization’s quality department, coding and CDI director, and C-Suite to find solutions.

1.0 hrs   Revenue Cycle Management   

9:45 AM

This session will provide an overview of the regulatory and strategic implications of understanding the Social Determinants of Health (SDoH) that impact provider organizations’ patient populations. It will outline how organizations are tracking these SDoH data and how that data is being used to make more effective decisions about patient care across the care continuum. Finally, the session will provide thoughts on how Internal Audit can play a collaborative role in ensuring provider organizations are effectively using SDoH data to better serve their patient population and impact quality measure and regulatory adherence.

Learning Objectives:

  1. Discuss the growing importance of Social Determinants of Health (SDOH) data in improving health equity
  2. Understand how Z codes are used to track SDOH and glean insights about a provider organization’s patient population
  3. Understand how provider organizations are leveraging SDOH data to make improvements across the care continuum
  4. Learn tactics for evaluating an effective population health function, specific to tracking and trending SDoH used for patient care plan initiatives

1.0 hrs   Clinical Foundations   

10:45 AM

Break

11:00 AM

Track 1

This session explores the clinical criteria for validating respiratory failure diagnoses. We’ll delve into key indicators, documentation best practices, and strategies to navigate complex cases. Gain confidence in identifying and documenting respiratory failure to improve coding accuracy, resource allocation, and patient outcomes.

1.0 hrs   Clinical Foundations   

11:00 AM

Track 2

The AHIMA Annual Report will updated members on the happenings of AHIMA and the advancement of the HIM profession.

1.0 hrs   Evolving Topics   

12:00 PM

Adjourn Conference

Pin It on Pinterest

Share This